# SDR QMLA02020083141

- Difficulty date: August 28, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N136VA
- Make and model: Urocop EC135T2
- Aircraft serial: 0281
- Aircraft time: 8,708 hours, 25,115 cycles
- Engine: Tmeca ARRIUS2B1
- Engine time: 6,371 hours, 6,831 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: AA
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE IN ROUTE BACK TO OUR BASE, THE FLIGHT MEDIC AND MYSELF NOTICED AN ENGINE CHIP LIGHT ON THE NUMBER ONE ENGINE. THE MEDIC WENT TO THE EC 135 EMERGENCY BOOK AND STARTED READING THE PROCEDURE FOR ENGINE CHIP LIGHT. I TOOK THE EFFECTED ENGINE TO IDLE AND BURNED THE CHIP. THE LIGHT WENT OUT FOR ABOUT 10 SECONDS AND THEN CAME BACK ON. I BURNED THE CHIP A SECOND TIME AND THE LIGHT CAME BACK ON IN ABOUT THE SAME TIME(10 SECONDS). AT THAT POINT I LOOKED FOR A PLACE TO LAND. WE DID A SINGLE ENGINE LANDING WITH THE NUMBER ONE ENGINE STILL AT IDLE. WHILE DESCENDING I CALLED ROANOKE APPROACH AND TOLD THEM I WAS PREFORMING AN EMERGENCY LANDING IN A FIELD AND NEED NO ASSISTANCE. AFTER LANDING I CALLED THE TOWER AND LET THEM KNOW THAT THE CREW AND AIRCRAFT WERE FINE. UPON ARRIVING MECHANICS CHECKED PLUG AND FOUND A LEVEL 1 CHIP. MECHANICS DRAINED AND FLUSHED, AS WELL AS, CHANGED FILTER ON ENGINE, PERFORMED GROUND RUN, AND CHECKED FOR CHIPS. NO CHIPS WERE FOUND AND AIRCRAFT WAS RETURNED TO SERVICE UNDER SUPERVISION.
